Adrian (iliveinacubicle) wrote in thequestionclub,
Adrian
iliveinacubicle
thequestionclub

ever since i started IC Sertraline HCL (the generic of Zoloft) i have been getting really vivid fucked up dreams EVERY single night.

ex. dreams about my fingers falling off, swimming in blood, having my eyes taken out and dropped on the floor, being in a pitch black cave with monsters that are trying to kill me, running from satan, falling out of helicopters.


has this happened to anyone else on a anti depressant/anti anxiety medication?
is there a way to make it stop?

the medication works amazing but im just having a hard time waking up freaked out every night.
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 32 comments